On the normal law of errors

Download
  1. Get@NRC: On the normal law of errors (Opens in a new window)
AuthorSearch for:
TypeArticle
Journal titleBulletin géodésique
ISSN0007-4632
VolumeNo. 73
Issueseptembre
Pages195216; # of pages: 22
Publication date
LanguageEnglish
AffiliationNRC Institute for National Measurement Standards
Peer reviewedNo
Identifier10244396
NRC number3107
NPARC number8899647
Export citationExport as RIS
Report a correctionReport a correction
Record identifierf729579a-9c69-461d-8d7d-06765185657d
Record created2009-04-22
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)